Том 71
№ 11

All Issues

Franclosi S.

Articles: 1
Brief Communications (Russian)

On ascending and subnormal subgroups of infinite factorized groups

De Glovanni F., Franclosi S., Sysak Ya. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 6. - pp. 842–848

We consider an almost hyper-Abellan group G of a finite Abelian sectional rank that is the product of two subgroups A and B. We prove that every subgroup H that belongs to the intersection AB and is ascending both in A and B is also an ascending subgroup in the group G. We also show that, in the general case, this statement is not true.